# SDR 95ZZZX1644

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8792N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825633
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder
- Part number: 6140
- Condition: Cracked
- Location: Brake Assy
- Part time: 3,100 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NORMAL ANNUAL INSPECTION, PART WAS REMOVED TO BE CLEANED AND INSPECTED.  FOUND TO BE INITIALLY ONLY DIRTY AND CORRODED, HOWEVER, CLOSER INSPECTION REVEALED ANCHOR BOLT LUGS TO BE CRACKED.  SUBMITTER SUGGESTS REMOVE, CLEAN, INSPECT, AND SERVICE AT REGULAR INTERVALS.  WHEEL FAIRING MUST BE REMOVED TO PROPERLY INSPECT THIS AREA/PART.
